# SDR DXTA2019022212056

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 10,678 hours, 8,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT - FORWARD FLOOR LEVEL ENTRY/EXIT LIGHT WAS SHORTING OUT WITH VISIBLE SMOKE AND SPARKS.  INSPECTED AND FOUND LED ASSY LIGHT STRIP SHORTED INSIDE, NO VISIBLE DMG TO WIRES OR SURROUNDING AIRCRAFT STRUCTURE REMOVED FAILED IED ASSY AND INSTALLED A NEW LED ASSY IAW CE-560XL AMM 33-20-04 OPS CHECKS GOOD
